MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE GO MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE GO MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0366
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's glidescope go monitor was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned monitor and was able to confirm the reported image issue.When connected to verathon's test equipment, the monitor produced an intermittent image.The tsr identified damage to the monitor's hdmi connector, as well as a missing power switch overlay.The monitor failed verathon's device functionality testing.The glidescope go monitor operations and maintenance manual (omm) contains a warning stating, "before every use, ensure that the instrument is operating correctly and has no sign of damage.Do not use this product if the device appears damaged.Always ensure that alternative airway management methods and equipment are readily available." verathon followed up with the customer and restated the importance of checking the device before its use in a procedure.Upon completion of verathon's device evaluation, the customer's glidescope go monitor was scrapped with a replacement.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported that during a patient procedure, the display on their glidescope go monitor started flickering and then turned off.The procedure was completed using a backup device which was reportedly made available in 30 minutes to an hour, depending on if the users knew where it was located.

Brand Name
GLIDESCOPE GO MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key24434536
Report Number9615393-2026-00024
Device Sequence Number21408406
Product Code CCW
UDI-Device Identifier00879123006189
UDI-Public(01)00879123006189(11)181129
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0366
Device Catalogue Number0570-0368
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown